Alert archive / Illinois / Special Weather Statements in 2011
Special Weather Statement, NWS Lincoln, IL
NWS Lincoln, IL issued this special weather statement at Aug 8, 2011, 8:15 PM CDT for Vermilion County, Illinois. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2011, 8:15 PM CDT (01:15 UTC)
- Expired
- Aug 8, 2011, 9:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Lincoln, IL
County Vermilion County, IL
The radar
The Lincoln radar (KILX), 129 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 8:56 PM CDT | FUNNEL CLOUD | Henning, IL | FROM COUNTY EMA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 517 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1569 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
406
WWUS83 KILX 090115
SPSILX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT MON AUG 8 2011
ILZ045-046-090215-
CHAMPAIGN-VERMILION-
815 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAMPAIGN AND
NORTHERN VERMILION COUNTIES UNTIL 915 PM CDT...
AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CISSNA PARK TO 5
MILES NORTHWEST OF GIFFORD...MOVING SOUTHEAST AT 30 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RANKIN...
GIFFORD...
HOOPESTON...
POTOMAC...
ROSSVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...LUDLOW...ARMSTRONG...MIDDLE FORK
WILDLIFE AREA...COLLISON...HENNING AND ALVIN.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4021 8752 4023 8792 4030 8808 4040 8819
4040 8796 4041 8794 4049 8793 4050 8753
TIME...MOT...LOC 0115Z 301DEG 26KT 4052 8788 4035 8805
$$
BARKERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Aug 8, 2:48 PM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, Aug 8, 2:48 PM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 248 PM CDT MON AUG 8 2011 .DISCUSSION... ISSUED 230 PM CDT MON AUG 8 2011 OPERATIONAL MODELS IN GENERALLY GOOD AGREEMENT THROUGH FORECAST PERIOD LEADING TO ABOVE AVERAGE FORECAST CONFIDENCE. SHORT TERM...TONIGHT THROUGH TUESDAY WEAK TROUGH AXIS EXTENDING FROM NEAR MOLINE TO TERRE HAUTE IS SERVING AS THE PRIMARY FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT ACROSS CENTRAL ILLINOIS THIS AFTERNOON. MID-LEVEL SHORT-WAVE EVIDENT ON WATER VAPOR IMAGERY OVER EASTERN IOWA IS ENHANCING COVERAGE OF STORMS ACROSS NORTHWEST ILLINOIS. 12Z NAM SEEMS TO HAVE A DECENT HANDLE ON THE SITUATION...SO WILL TREND TOWARD ITS SOLUTION IN THE IMMEDIATE SHORT-TERM. AS SUCH...EXPECT BOUNDARY TO GRADUALLY SHIFT N/NE INTO NORTHERN ILLINOIS OVER THE NEXT FEW HOURS. WILL CARRY CHANCE POPS ACROSS THE BOARD THROUGH THE EVENING...WITH THE HIGHEST CHANCES ALONG/NORTHEAST OF THE I-74 CORRIDOR. ONCE THE TROUGH EXITS THE REGION AND DAYTIME INSTABILITY WANES...SHOWERS/STORMS WILL DISSIPATE...LEAVING BEHIND MOSTLY DRY CONDITIONS AFTER MIDNIGHT. NAM/GFS/ECMWF ALL AGREE THAT OVERNIGHT MCS ACTIVITY WILL REMAIN WELL TO THE S/SW OF CENTRAL ILLINOIS...PRIMARILY IN A CORRIDOR FROM SOUTHERN KANSAS E/SE INTO ARKANSAS. GFS/NAM DEPICT SECONDARY WAVE ROTATING AROUND JAMES BAY LOW DURING THE DAY TUESDAY. ALTHOUGH...BULK OF MOISTURE WILL BE SHUNTED EAST WITH THE INITIAL SYSTEM TONIGHT. THERE MAY REMAIN ENOUGH RESIDUAL MOISTURE TO PRODUCE A FEW THUNDERSTORMS GIVEN THE COOLER MID-LEVEL TEMPS AND RESULTANT LAPSE RATES. BUFR SOUNDINGS SUGGEST CAPE OVER 1000 J/KG NRN FORECAST AREA. WILL RETAIN A SLIGHT CHANCE POP. BARNES/BARKER LONG TERM...TUESDAY NIGHT THROUGH MONDAY HIGH PRESSURE BUILDS IN AT THE SURFACE TUESDAY NIGHT INTO THURSDAY. SOME CLOUDS WILL STILL BE LIKELY GIVEN THE WEAK CYCLONIC CURVATURE TO THE MID-LEVEL FLOW...BUT WITH DEW POINTS EXPECTED TO DROP INTO THE 50S AND LIGHT WINDS...OVERNIGHT LOWS SHOULD RANGE FROM THE UPPER 50S TO LOWER 60S. TEMPS AT 850 MB ARE EXPECTED TO FALL TO NEAR 10C. THE AFTERNOON CUMULUS SHOULD ALSO HELP TO KEEP THE DAYTIME HIGHS FROM REACHING NEAR SEASONAL NORMALS WITH SOME HIGHS REMAINING IN THE 70S IN THE NORTHERN PORTION OF THE FORECAST AREA WEDNESDAY AND THURSDAY. NEXT SYSTEM IS PROGGED TO BEGIN TO IMPACT ILLINOIS THURSDAY NIGHT WITH INCREASING CLOUDINESS AND THEN SCATTERED THUNDERSTORMS FRIDAY AND SATURDAY. THE GFS ENSEMBLES SUGGEST THAT THE OPERATIONAL MODEL MAY BE A BIT OF AN OUTLIER ON THE HIGH SIDE ON MOISTURE AND DRY AIR MASS ALREADY IN PLACE SHOULD DELAY PRECIP ONSET. WILL UNDERCUT GUIDANCE POPS A BIT FOR THE END OF THE WEEK KEEPING THEM IN THE CHANCE CATEGORY. MID-LEVEL FLOW IS MODERATE WITH THIS WAVE BUT INSTABILITY WILL BE LIMITED...SO ANY THREAT OF SEVERE SHOULD BE LOW. IN THE WAKE OF THIS WAVE...ONCE AGAIN HIGH PRESSURE BUILDS IN WITH 850 TEMPS FALLING INTO THE 11-13C RANGE BRINGING COOLER THAN SEASONAL NORMAL TEMPS. SOME DIFFERENCES BEGIN TO BECOME APPARENT EARLY NEXT WEEK WITH THE ECMWF DEVELOPING A MORE MERIDIONAL FLOW PATTERN. SENSIBLE WEATHER DIFFERENCES ARE SMALL THOUGH AND WILL GENERALLY FOLLOW A DRY AND COOL FORECAST CONTINUING. BARKER && .AVIATION... ISSUED 1241 PM CDT MON AUG 8 2011 WEAK TROUGH AXIS/WIND SHIFT LINE CURRENTLY EXTENDING FROM NEAR KGBG...TO KDEC...TO KRSV WILL SERVE AS THE PRIMARY FOCUS FOR CONVECTION ACROSS CENTRAL ILLINOIS THIS AFTERNOON. LATEST SATELLITE/RADAR IMAGERY IS ALREADY SHOWING WIDELY SCATTERED STORMS DEVELOPING ALONG THIS BOUNDARY AND EXPECT THIS TREND TO CONTINUE FOR THE NEXT SEVERAL HOURS. NAM SHIFTS THE TROUGH AXIS INTO NORTHERN ILLINOIS TOWARD 00Z...SO CHANCES FOR CONVECTION WILL LIKELY DIMINISH AFTER THEN. HAVE THEREFORE INCLUDED VCTS AT ALL TERMINALS BETWEEN 18Z AND 03Z. ONCE THE BOUNDARY LIFTS OUT OF THE AREA...SKIES WILL PARTIALLY CLEAR AND PATHCY FOG WILL BE POSSIBLE LATE TONIGHT. FORECAST SOUNDINGS AND NUMERIC GUIDANCE BOTH SUGGEST AT LEAST A SLIGHT REDUCTION IN VISBYS TOWARD DAWN...SO HAVE INCLUDED A TEMPO GROUP DOWN TO 4SM BETWEEN 08Z AND 12Z. WINDS WILL INIITALLY BE FROM THE S/SW AT 5 TO 10KT THIS AFTERNOON...THEN WILL GO LIGHT AND VARIABLE TONIGHT. WESTERLY WINDS OF 5 TO 10KT WILL RESUME BY TUESDAY MORNING. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 8, 3:13 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 313 PM CDT MON AUG 8 2011 ILZ027>031-036>038-040>057-061>063-066>068-071>073-091100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 313 PM CDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT AN UPPER-LEVEL DISTURBANCE TRACKING OUT OF IOWA WILL TRIGGER SCATTERED THUNDERSTORMS ACROSS MAINLY NORTH-CENTRAL ILLINOIS INTO THE EARLY EVENING HOURS. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. MOST OF THE STORMS WILL BE CONFINED TO LOCATIONS ALONG AND NORTH OF I-74 THROUGH ABOUT 9 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL APPROACH THE REGION LATE IN THE WEEK...BRINGING ANOTHER CHANCE FOR THUNDERSTORMS FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT BARNES
In the hours before
Special weather statement, Aug 8, 6:50 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
650 PM CDT MON AUG 8 2011
ILZ030-031-038-045-090045-
CHAMPAIGN-MARSHALL-MCLEAN-WOODFORD-
650 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WOODFORD...NORTHERN
CHAMPAIGN...NORTHERN MCLEAN AND SOUTHEASTERN MARSHALL COUNTIES UNTIL
745 PM CDT...
AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROANOKE TO SECOR...
MOVING EAST AT 45 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
HUDSON...
EL PASO...
TOWANDA...
GRIDLEY...
LEXINGTON...
CHENOA...
OTHER LOCATIONS AFFECTED INCLUDE...BENSON...EVERGREEN LAKE...
PANOLA...KAPPA...LAKE BLOOMINGTON AND PLEASANT HILL.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4088 8892 4076 8892 4076 8859 4062 8857
4062 8846 4045 8845 4041 8826 4040 8819
4038 8818 4044 8842 4044 8845 4062 8926
4094 8921
TIME...MOT...LOC 2351Z 285DEG 38KT 4083 8910 4068 8912
BAKSpecial weather statement, Aug 8, 6:55 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
655 PM CDT MON AUG 8 2011
ILZ031-037-038-090100-
MCLEAN-TAZEWELL-WOODFORD-
655 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TAZEWELL...SOUTHERN
WOODFORD AND WESTERN MCLEAN COUNTIES UNTIL 800 PM CDT...
AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WASHINGTON TO EAST
PEORIA TO GLASFORD...MOVING SOUTHEAST AT 25 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTH PEKIN...
DEER CREEK...
GOODFIELD...
TREMONT...
MACKINAW...
CARLOCK...
OTHER LOCATIONS AFFECTED INCLUDE...NORTH PEKIN...GROVELAND...
POWERTON...DILLON AND CONGERVILLE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4057 8888 4047 8903 4036 8930 4051 8986
4055 8978 4055 8968 4057 8965 4060 8966
4064 8962 4068 8960 4070 8950
TIME...MOT...LOC 2356Z 294DEG 24KT 4068 8942 4063 8950
4054 8972
BAKLocal storm report, Aug 8, 6:56 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
656 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND GST 4 W HENRY 41.11N 89.44W
08/08/2011 E60 MPH MARSHALL IL TRAINED SPOTTER
ESTIMATED 60 MPH WIND GUST
&&
LAUFENBERGSpecial weather statement, Aug 8, 7:19 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CDT MON AUG 8 2011
ILZ037-038-042-043-090115-
DE WITT-LOGAN-MCLEAN-TAZEWELL-
719 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR DE WITT...NORTHEASTERN LOGAN...
SOUTHEASTERN TAZEWELL AND SOUTHERN MCLEAN COUNTIES UNTIL 815 PM
CDT...
AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
TOWANDA TO ARMINGTON...MOVING SOUTHEAST AT 35 MPH.
WINDS AROUND 55 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MCLEAN...
ATLANTA...
DOWNS...
BEASON...
WAYNESVILLE...
HEYWORTH...
OTHER LOCATIONS AFFECTED INCLUDE...SHIRLEY...BLOOMINGTON AIRPORT...
LAWNDALE...HOLDER...ELLSWORTH AND MORAINE VIEW STATE PARK.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4045 8845 4006 8887 4005 8915 4036 8949
4056 8884
TIME...MOT...LOC 0019Z 302DEG 29KT 4050 8880 4034 8927
BARKERLocal storm report, Aug 8, 7:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 6 SW PEORIA 40.68N 89.69W
08/08/2011 PEORIA IL EMERGENCY MNGR
30 FOOT TREE...8 INCHES WIDE SNAPPED OFF...5033 WOODFORD
...CLOSE TO THE AIRPORT. FROM COUNTY EMA.
0640 PM TSTM WND DMG 6 SW PEORIA 40.68N 89.69W
08/08/2011 PEORIA IL EMERGENCY MNGR
TREE FELL ON TRANSFORMER...2520 SOUTH HIGH MEADOW
COURT...CLOSE TO AIRPORT...FROM COUNTY EMA.
0640 PM TSTM WND DMG 6 SW PEORIA 40.68N 89.69W
08/08/2011 PEORIA IL EMERGENCY MNGR
TREE FELL ON TRANSFORMER...2527 DEY COR DIVIDE...CLOSE TO
AIRPORT...FROM COUNTY EMA.
0618 PM TSTM WND DMG PEORIA 40.74N 89.61W
08/08/2011 PEORIA IL EMERGENCY MNGR
12 INCH TREE DOWN ON STRATFORD AVE...200 BLOCK...IN THE
KNOLL DIVISION. FROM CITY OF PEORIA EMA.
0620 PM TSTM WND DMG PEORIA 40.74N 89.61W
08/08/2011 PEORIA IL EMERGENCY MNGR
NUMEROUS REPORTS OF POWER LINES DOWN IN CITY. FROM CITY
OF PEORIA EMA.
0644 PM TSTM WND DMG 2 S EAST PEORIA 40.64N 89.55W
08/08/2011 TAZEWELL IL EMERGENCY MNGR
6 INCH AND 15 INCH DIAMETER TREES DOWN BETWEEN EAST
PEORIA AND CREVE COEUR. ON PEKIN AVE...SOUTH OF CAROLYN.
FROM CITY OF PEORIA EMA.
0644 PM TSTM WND DMG CREVE COEUR 40.64N 89.60W
08/08/2011 TAZEWELL IL EMERGENCY MNGR
12 INCH TREE DOWN ON HOUSE IN CREVE COEUR...FROM CITY OF
PEORIA EMA
0644 PM TSTM WND DMG EAST PEORIA 40.67N 89.55W
08/08/2011 TAZEWELL IL EMERGENCY MNGR
SPOTTER REPORTED TOPS OFF TREES AND TREES DOWN ON HOUSE
AND CARS...ENTIRE NEIGHBORHOOD OF THE 1100 BLOCK OF
SPRINGFIELD ROAD IN EAST PEORIA. FROM TAZEWELL COUNTY
EMA.
&&
GOETSCHSpecial weather statement, Aug 8, 8:15 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT MON AUG 8 2011
ILZ045-046-090215-
CHAMPAIGN-VERMILION-
815 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAMPAIGN AND
NORTHERN VERMILION COUNTIES UNTIL 915 PM CDT...
AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CISSNA PARK TO 5
MILES NORTHWEST OF GIFFORD...MOVING SOUTHEAST AT 30 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RANKIN...
GIFFORD...
HOOPESTON...
POTOMAC...
ROSSVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...LUDLOW...ARMSTRONG...MIDDLE FORK
WILDLIFE AREA...COLLISON...HENNING AND ALVIN.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4021 8752 4023 8792 4030 8808 4040 8819
4040 8796 4041 8794 4049 8793 4050 8753
TIME...MOT...LOC 0115Z 301DEG 26KT 4052 8788 4035 8805
BARKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:19 PM CDT | Special Weather Statement | ILX | DeWitt, McLean | 56 min |
| Aug 8, 7:28 PM CDT | Tornado Warning | ILX | McLean | 18 min |
| Aug 8, 8:24 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 51 min |
Nearby
Special Weather Statements in Illinois, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.